# SDR AALA202409053636

- Difficulty date: August 20, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 64,854 hours, 27,345 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR STICKS IN DOOR FRAME WHEN OPENING AND CLOSING. **SUPPLEMENTAL REPORT FOR (AALA202408213636): READJUSTED FRONT LAVATORY DOOR HINGE. PER AMM 25-40-00**(CLOSED).
